VOL. 38 · NO. 1 | January 2002
Sever S. Dragomir
SUT J. Math. 38 (1), 1-16, (January 2002) DOI: 10.55937/sut/1484776524 Open Access
KEYWORDS: Hermite-Hadamard inequality, 26D15, 26D10, 26D99
Peter Cerone
SUT J. Math. 38 (1), 17-37, (January 2002) DOI: 10.55937/sut/1057724667 Open Access
KEYWORDS: Three point weighted rules, Weighted rules, Trapezoid, Ostrowski, Explicit bounds, 26D15, 26D20, 65Xxx
Hideho Ogasawara
SUT J. Math. 38 (1), 39-59, (January 2002) DOI: 10.55937/sut/1057725224 Open Access
KEYWORDS: Secant methods, local and superlinear convergence, nonlinear equations, bounded deterioration, 41A25, 65H10
Akihide Hanaki, Mitsugu Hirasaka
SUT J. Math. 38 (1), 61-66, (January 2002) DOI: 10.55937/sut/1057727253 Open Access
KEYWORDS: association scheme, character, factor scheme, Hecke algebra, 05E30
Hideo Nakazawa
SUT J. Math. 38 (1), 67-74, (January 2002) DOI: 10.55937/sut/1057728289 Open Access
KEYWORDS: Dissipative wave equation, energy decay, 35L05, 35L20
S. H. Kon, Tee-How Loo
SUT J. Math. 38 (1), 75-82, (January 2002) DOI: 10.55937/sut/1057753404 Open Access
KEYWORDS: Sasakian manifold, generalized Hopf manifold, totally contact-umbilical semi-invariant submanifold, 53B20, 53B25, 53C25
Takao Hayami
SUT J. Math. 38 (1), 83-126, (January 2002) DOI: 10.55937/sut/1057897792 Open Access
KEYWORDS: Hochschild cohomology, cohomology ring, quaternion group, cup product, 16E40, 20J06
Back to Top